# SDR SWAA2021081644302

- Difficulty date: April 22, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY; SHIELD FWD OF CARGO DOOR JUST FWD OF BS440 RBL25 WL156 HAS CORROSION AROUND NUTPLATE HOLE / REMOVED DAMAGED SHIELD AND INSTALLED NEW SHIELD AT BS420-440 RBL25 WL156 IAW SRM 51-40-02-0G AND DWG 143A0080
